MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); Vitrectomy (2643); No Code Available (3191)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable, as the lens remains implanted.  (b)(4).Device evaluation: product testing could not be performed since the lens is still implanted in the patient's eye.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a model zct150 intraocular lens (iol) was repositioned due to pseudophakodonesis.Medical/surgical interventions that were performed are iol repositioning, pars plana vitrectomy (ppv), use of capsular retractors, capsular tension set ring, and placement of 2 capsule tension segments sutured in place.Patient is happy with the vision and iol is in good position.Additional details received states that there is no "degree" of rotation of the iol and the reason for the repositioning was pseudophakodonesis - which is movement/jiggling of the iol.Patient's first complaint of blurry vison in the right eye (od) was on (b)(6) 2019.Vision was 20/25+2 with correction.Doctor documented pseudophakodonesis then advised to observe.Patient returned on (b)(6) 2020 with the same complaint of blurry vision - 20/25 with correction in the right eye and advised to observe.Patient returned again on (b)(6) 2020 with complaint of blurry vision - 20/30 with correction then doctor advised surgery to lasso the iol.No further information was provided.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10849062
Report Number9614546-2020-00482
Device Sequence Number16946487
Product Code HQL
UDI-Device Identifier05050474551947
UDI-Public(01)05050474551947(17)180224
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2018
Device Model NumberZCT150
Device Catalogue NumberZCT150U100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR